# SDR DALA13007949204

- Difficulty date: February 15, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 48,174 hours, 25,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY BS 1364, LBL 20 ANGLE CORRODED.  REMOVED CORROSION.  100 PERCENT MATERIAL LOSS.  OUT OF LIMITS.  REPAIRED IAW ER/A 510933-14, REV O.
